# SDR USAASB03054

- Difficulty date: April 9, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS253831
- Condition: Failed
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

EWR - FLT 505 - ON GEAR EXTENSION INTO EWR, CREW RECEIVED THREE GREN AND THREE RED GEAR INDICATION LIGHTS.  CREW ACCOMPLISHED GO-AROUND TO CONFIRM GEAR WAS DOWN AND LOCKED.  QUICK REFERENCE HANDBOOK PROCEDURES WERE ALSO PERFORMED.  ALL THREE RED GEAR UNSAFE LIGHTS REMAINED ILLUMINATED WITH GEAR DOWN UNTIL THE GEAR HANDLE WAS MOVED AROUND.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE S78 LANDING GEAR LEVER SWITCH.  OPERATIONAL CHECK AND GEAR SWING CHECKS GOOD. (M)
